# SDR CA991103046

- Difficulty date: September 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: PH11001DH
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NR 2 AIRSPEED INDICATOR FAILED DURING CRUISE FLIGHT AT FL 210.  A/P AND Y/D ALSO FAILED.  INDICATOR OPERATED ERRATICALLY FOR 1/2 HOUR BEFORE RETURNING TO NORMAL.  UNEVENTFUL LANDING CARRIED OUT AT DESTINATION.
